# SDR ASAA2024101953530

- Difficulty date: October 19, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 39,526 hours, 12,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810455
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLOOR PANEL JUST FWD OF L-2 DOOR HAS 5EA CORRODED INSERTS. GROUNDED - YES. REPAIRED LEFT O/B FLOOR PANEL JUST FWD OF L-2 DOOR 5EA CORRODED INSERTS AND AN AREA OF DELAMINATION WITH A PERMANENT REPAIR IAW B737-900ER SRM 53-00-50-1A-1,53-00-50-2R-0,53-00-50-2R-9,AND 53-00-50-0I-1.
